# SDR IPXA2022062283358

- Difficulty date: June 6, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: NRB67291
- Part serial: 48453
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING #4 SLAT OUTER SKIN DOUBLER REPAIE REQUIRES PERMANENT REPAIR.REMOVED AND REPLACED SLAT IAW AMM 27-80-30-400-802. (MINOR)
